# SDR UALA2011040601672

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,801 hours, 22,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR BUTTERFLY HANDLES DO NOT FLUSH DURING OPERATIONAL CHECK. REPLACED L-1 DOOR EXTERNAL HANDLES CENTER SHAFT, INNER SHAFT AND CLUTCH COLLAR PER MM. ADJUSTED AND OPS CHECK GOOD PER CMM ON NON ROUTINE 31885.
